# SDR GTIA2021012835572

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,801 hours, 4,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT ISOLATE TO PACK 1 FLIGHT DECK AREA GMM 30.40.01 (PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED).  PERFORMED DECONTAMINATION OF THE ECS, IAW AMM 21-00-00.  APPLIED TSM 05-50-00-810-831-A.  OPERATED PACK 1 AND CHECKED FOR CONTAMINATION WITH AEROTRACER TOOL NK13286T.  NO CONTAMINATION DETECTED, TYPE 1 THROUGH 10.  THIS CLEARS DMI 272752301.  MOC NOTIFIED.  PLACARD REMOVED.
